# SDR SCNA20250505163

- Difficulty date: January 23, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, THE AFT MID MOUNT BUSHINGS PLATING IS WORN.  REMOVED AFT MID MOUNT BUSHINGS AT R/H HORIZONTAL STABILIZER IAW BOEING SERVICE BULLETIN 737-55-1074 FIG 4 PG 1 TO 3 REV 2.
